i know have my period every two weeks... is this due to acetazolamide?
Having irregular periods is not a known side effect of acetazolamide, but it could well be caused by acetazolamide.
The known side effects are:
Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Acetazolamide:
Blurred vision; changes in taste; constipation; diarrhea; drowsiness; frequent urination; loss of appetite; nausea; vomiting.
Seek medical attention right away if any of these SEVERE side effects occur when using Acetazolamide:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blood in urine; changes in hearing; convulsions; dark, bloody stools; dark urine; fast breathing; fever; lack of energy; lower back pain; red, swollen, or blistered skin; ringing in the ears; sore throat; tingling of the arms or legs; unusual bleeding or bruising; vision changes; yellowing of the skin or eyes.
Did you have any hormonal disorders/disease prior to taking acetazolamide? Please add answer as a comment.
- Acetazolamide Information for Consumers
- Acetazolamide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acetazolamide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 1 answer
Posted 29 Sep 2010 • 1 answer
Posted 11 Aug 2011 • 1 answer
Posted 22 Dec 2012 • 2 answers
Posted 5 Mar 2013 • 1 answer